arrow
Volume 23, Number 6
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

J. Comp. Math., 23 (2005), pp. 561-586.

Preview Full PDF 1978 21759 Abstract

Tian-Jun Wang & Ben-Yu Guo

J. Comp. Math., 23 (2005), pp. 587-602.

Preview Full PDF 1877 21065 Abstract

Hou-De Han & Chun-Xiong Zheng

J. Comp. Math., 23 (2005), pp. 603-618.

Preview Full PDF 2040 21164 Abstract

Feng-Min Xu, Cheng-Xian Xu & Hong-Gang Xue

J. Comp. Math., 23 (2005), pp. 619-634.

Preview Full PDF 1886 20866 Abstract

Dong-Yang Shi, Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 23 (2005), pp. 635-646.

Preview Full PDF 1935 20799 Abstract

Xin Leng, De-Gui Liu, Xiao-Qiu Song & Li-Rong Chen

J. Comp. Math., 23 (2005), pp. 647-656.

Preview Full PDF 1907 21226 Abstract

S. Jiménez & L. Vázquez

J. Comp. Math., 23 (2005), pp. 657-672.

Preview Full PDF 1999 20926 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard